# SDR USAA2012030100010

- Difficulty date: February 29, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 24,147 hours, 6,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DOOR 4L EMERGENCY EXIT LIGHT COVER BROKEN OFF.  REPLACED 4L EMERGENCY LT.  OPERATIONAL TEST NORMAL.
